MathSciNet Relay Station
MathSciNet bibliographic data
MR2080927 93D09 (15A39 90C22)
Bliman, Pierre-Alexandre A convex approach to robust stability for linear systems with uncertain scalar parameters. SIAM J. Control Optim. 42 (2004), no. 6, 2016–2042 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement